Skip to Content

Naproxen - what about blood in your stool?

Responses (1)

masso 22 Oct 2015

Stop using naproxen and call your doctor at once if you have:

shortness of breath (even with mild exertion);
swelling or rapid weight gain;
the first sign of any skin rash, no matter how mild;
***+signs of stomach bleeding - bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;
liver problems - nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
kidney problems - little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath;
low red blood cells (anemia) - pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating; or
severe skin reaction - fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Common naproxen side effects may include:

indigestion, heartburn, stomach pain, nausea;
diarrhea, constipation;
headache, dizziness, drowsiness;
swelling in your hands or feet;
bruising, itching, rash, sweating; or
ringing in your ears.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

https://www.drugs.com/naproxen.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Infectious Diarrhea - fresh bleeding from rectum?

Posted 15 Sep 2009 1 answer

Is Naproxen Sodium 220 mg a blood thinner?

Posted 1 Apr 2010 2 answers

I take Naproxen?

Posted 21 Dec 2010 2 answers

What could cause red blood in stool?

Posted 12 Sep 2013 4 answers